OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 17 FR. X 225 MM, 9 FR. CHANNEL, OCULAR ANGLE 45°; RIGID SCOPE
Back to Search Results |
| Model Number |
A20919A |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the complaint is cause not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited the light guide fibers are broken.There was no patient involvement.